×

Found 38 Documents (Results 1–38)

100
MathJax

On a canonical extension of Korn’s first and Poincaré’s inequalities to \(\mathsf{H}(\mathrm{Curl})\). (English. Russian original) Zbl 1308.35303

J. Math. Sci., New York 185, No. 5, 721-727 (2012); translation from Zap. Nauchn. Semin. POMI 397, 115-125 (2011).
MSC:  35Q74 35A23 74C05
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness of strong solutions in infinitesimal perfect gradient-plasticity with plastic spin. (English) Zbl 1209.74020

Daya Reddy, B. (ed.), IUTAM symposium on theoretical, computational and modelling aspects of inelastic media. Proceedings of the IUTAM symposium held at Cape Town, South Africa, January 14–18, 2008. Dordrecht: Springer (ISBN 978-1-4020-9089-9/hbk; 978-1-4020-9090-5/ebook). IUTAM Bookseries 11, 129-140 (2008).
MSC:  74C99 74H25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software